Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 39, Issue 3, 2003
Metadata
 

Polarized States on the Weyl Algebra
Paul Lee Robinson
pp. 415–434
Abstract | Full-Text PDF (214 KB) | Metadata

A New Technique in Nonlinear Singularity Analysis
Pilar R. Gordoa, Nalini Joshi and Andrew Pickering
pp. 435–449
Abstract | Full-Text PDF (170 KB) | Metadata

Automorphic Green Functions Associated with the Secondary Spherical Functions
Takayuki Oda and Masao Tsuzuki
pp. 451–533
Abstract | Full-Text PDF (599 KB) | Metadata

Configuration Space Models for Spaces of Maps from a Riemann Surface to Complex Projective Space
Kohhei Yamaguchi
pp. 535–543
Abstract | Full-Text PDF (164 KB) | Metadata

Lie Subalgebras of Differential Operators on the Super Circle
Shun-Jen Cheng and Weiqiang Wang
pp. 545–600
Abstract | Full-Text PDF (442 KB) | Metadata

Problème de Cauchy Analytique I
Yûsaku Hamada
pp. 601–624
Abstract | Full-Text PDF (247 KB) | Metadata